Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Why am I feeling numbness in my buttocks after taking neourin injection ?

Hi , I received 4 injections of Neourion in the past 2 month, in the same area , this last one I didnt feel the burning sensation ... and my upeer buddocks was numb and still is with pain after 2 weeks , should I be concerned? thansk
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query
Injection site abscess is not a unknown phenomenon. If the pain is persistant and you have change in the color of skin or you develop fever then please meet a general surgeon immediately.
Have a healthy living
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor